# SDR JIKA2025123001

- Difficulty date: December 24, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 32,893 hours, 39,102 cycles
- Engine: Garrtt TPE331*
- Propeller: Dowty R4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AFTER SHORTY AFTER LEVEL OFF, THE FLIGHT CREW EXPERIENCE A LOW HYDRAULIC PRESSURE MALFUNCTION AND AIR RETURNED BACK TO BASE. THE EMERGENCY LANDING GEAR HANDLE WAS MANUALLY ACTUATED DUE TO THE FAILURE AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND THAT A HYDRAULIC LINE CHAFFED AGAINST A FRAME PIECE CAUSING A SMALL LEAK IN THE SYSTEM. THE LINE WAS REPLACED, THE SYSTEM WAS SERVICED, AND THE LANDING GEAR WAS CYCLED ON AIRCRAFT JACKS TO VERIFY PROPER OPERATION POST REPAIR. ALL SYSTEM FUNCTIONS WERE NORMAL, AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
